RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rubtsov, Aleksandr Aleksandrovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:413
Abstract pages:608
Full texts:148
References:85
E-mail:

http://www.mathnet.ru/eng/person72943
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. M. N. Vyalyi, A. A. Rubtsov, “On regular realizability problems for context-free languages”, Probl. Peredachi Inf., 51:4 (2015),  47–59  mathnet  elib; Problems Inform. Transmission, 51:4 (2015), 349–360  isi  scopus
2012
2. M. N. Vyalyi, A. A. Rubtsov, “Decidability conditions for problems about automata reading infinite words”, Diskretn. Anal. Issled. Oper., 19:2 (2012),  3–18  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020